Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can K-Y jelly cause loss of erection?

Answered by
Dr.
Dr. Saddiq Ulabidin

General & Family Physician

Practicing since :2011

Answered : 1862 Questions

default
Posted on Fri, 11 May 2018 in General Health
Question: After just applying key yours and mine to my boyfriends penis he has not been able to get fully hard since then. Is there anything in this product that would cause this problem?
doctor
Answered by Dr. Saddiq Ulabidin 1 hour later
Brief Answer:
It doesn't cause this side effect usually

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you both had been experiencing lately.

Based on the history you have shared, it doesn't seem that it can be due to KY you and me, as it doesn't usually have this side effect but local side effects like pain, rash or irritation leading to inflammatory response in individuals who are allergic to it may cause the same but in the absence of any obvious signs it's unlikely however it's quite possible that lubrication may cause a brief period of dependence as erection is a complex of physiological, hormonal as well we'll a psychological processes and pleasure may lead to dependance or may cause insignificant erection without it's use.

Other factors like performance anxiety or any other social stressers should also be ruled out. Wishing him a quick recovery. Hope this has answered your question. If you have any more questions please feel free to ask. Regards.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Skin rash

doctor1 MD

HSP. Doctors are baffled as to what to do. Protein in urine. Weekly ck of urine/bloodwork. On Prednisone for apprx. 4weeks so far. Prednisone has healed up rash nicely but has failed to relieve any swelling much for most of the body,especially the lower legs,ankles and feet. Some complaints of stomach (area)discomfort. No fever. CBC has been done as well as several. CT Scan done,kidney biopsy done and was admitted one day to hospital for that and per nephrologist orders. Sent home with more Prednisone,Lasix(dbl prev dose) and a medication to regulate protein in the urine. Chest X-Ray has been done and claims no apparent fluid in lungs. However,due to the swelling of stomach area and also asthmatic/COPD/Emphysema patient has complained of being much more short of breath compared to before HSP. Doctor(s)/Nephrologist say now that maybe it isn t HSP? This has got to stop and come to and end. No answers on anything much and nothing solid to go on for sure. I know this can last up to 4-8 wks for the most part and this is an adult male patient around 57yrs of age. No previous problems other than occasional bronchitis in winter month(s) and the COPD/Emphysema/Asthma and is on regular inhaler Q 4-6hrs or as needed per 4hrs. and I think an allergy and or/asthma/allergy combo medication pill taken once daily. Not super sure on that though. PLEASE HELP. THANK YOU SO MUCH.

doctor1 MD

slight numb spot on stomach area above the right rib cage, it had littel slight burning initial, no rash or anything but sometimes i feel little pain like pinching and i have little sensation issue when i touch it i feel it but the feeling is not normal like on other parts of skin, its like slightly numbness. what it could be, i am on axiety and depression medicines, i also suffer neck/head tightness. please help

doctor1 MD

Last week I was in the hospital with flank pain sweats and vomiting. I had some black discharge, I had a hysterectomy in 2008. They sent me home thinking it was possible shingles without a rash. My husband and I had relations this morning and it made my pain come back after taking a nauseous pill I threw up. I am wondering if you have an idea of what I am dealing with

doctor1 MD

my 12 yr old daughter has been sick since Feb. 22, to doctors, swollen hands , feet,, rash all over that comes and goes, Tuesday 4/5/11, sore throat, tonsils huge with white looking pocket on one of them. I took her to the ER last nite, they swobbed throat, said it wasn t streap, we just left. Very furstrated, previously, one of her blood works, said she , has had a , recent or current infection of mono, this was discovered in an EBV test. Please tell me , what I should ask the doctors to check for. Her tonsils and still the same ! Feb 22/ 2011 , she also had a welp swollen rash all over the legs and arms, and face. would come and go, doctor did byopsy, it came back utcariial vasulitis. I am just lost, my daughter need answers. Thank you for ANY advise or suggestions. Diana P..

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?